MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø15MM L 180MM STRAIGHT

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø15MM L 180MM STRAIGHT
Model Number 01.22.134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 april 2025: lot 2339009: (b)(4) items manufactured and released on 05/03/2024.Expiration date: 06/02/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional instrument involved, batch review performed on 29 april 2025: lot 2115471: (b)(4) items manufactured and released on 21/03/2022.Expiration date: 06/03/2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.It is most likely related to the unique patient/application specific conditions associated with this case, but the circumstances cannot be confirmed.The investigation results do not indicate any potential manufacturing issue.
 
Event or Problem Description
During the revision surgery due to pain, performed about 1 month and a half after the primary surgery, it was noted that the proximal body was retroverted.The proximal body would not disengage from the stem.An attempt and manual disengagement resulted in the entire construct extraction.The construct was then reinserted with the proper version.Reduction was difficult and resulted in a new distal femur fracture.All components were extracted including the non-medacta cup/liner.The case was then carried out with success with a new m-vizion stem and proximal body along with a medacta bipolar head construct.Fracture fixed.The surgery was completed successfully.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
DISTAL STEM Ø15MM L 180MM STRAIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22043492
Report Number3005180920-2025-00436
Device Sequence Number9018100
Product Code LZO
UDI-Device Identifier07630040728928
UDI-Public07630040728928
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.22.134
Device Lot Number2339009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown